UM

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Exponential mixing for SPDEs driven by highly degenerate lévy noises Journal article
Illinois Journal of Mathematics, 2019,Volume: 63,Issue: 1,Page: 75-102
Authors:  Sun,Xiaobin;  Xie,Yingchao;  Xu,Lihu
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/11
A Fast Preconditioned Penalty Method for American Options Pricing Under Regime-Switching Tempered Fractional Diffusion Models Journal article
Journal of Scientific Computing, 2017,Volume: 75,Issue: 3,Page: 1633-1655
Authors:  Siu-Long Lei;  Wenfei Wang;  Xu Chen;  Deng Ding
Favorite |  | TC[WOS]:4 TC[Scopus]:5 | Submit date:2019/05/22
American Options  Fast Preconditioned Penalty Method  Linear Complementarity Problems  Nonlinear Tempered Fractional Partial Differential Equations  Regime-switching Lévy Process  Unconditional Stability  
On some smoothening effects of the transition semigroup of a Lévy process Journal article
Journal of Mathematical Analysis and Applications, 2015,Volume: 434,Issue: 2,Page: 1566-1580
Authors:  Dong,Zhao;  Peszat,Szymon;  Xu,Lihu
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2019/06/03
Bismut-Elworthy-Li formula  Lévy processes  Smoothening effect  
Circulant preconditioning technique for barrier options pricing under fractional diffusion models Journal article
International Journal of Computer Mathematics, 2015,Volume: 92,Issue: 12,Page: 2596-2614
Authors:  Wenfei Wang;  Xu Chen;  Deng Ding;  Siu-Long Lei
Favorite |  | TC[WOS]:20 TC[Scopus]:23 | Submit date:2019/05/22
Barrier Options Pricing  Circulant Preconditioner  Fractional Diffusion Equations  Krylov Subspace Methods  Lévy Process  
Gradient estimates for SDEs driven by multiplicative Lévy noise Journal article
Journal of Functional Analysis, 2015,Volume: 269,Issue: 10,Page: 3195
Authors:  Feng-YuWang;  Lihu Xu;  Xicheng Zhang
Favorite |  | TC[WOS]:21 TC[Scopus]:23 | Submit date:2018/10/30
Derivative Formula  Gradient Estimate  Lévy Process  Time-change  
Preconditioned iterative methods for fractional diffusion models in finance Journal article
Numerical Methods for Partial Differential Equations, 2014,Volume: 31,Issue: 5,Page: 1382-1395
Authors:  Qing-Jiang Meng;  Deng Ding;  Qin Sheng
Favorite |  | TC[WOS]:13 TC[Scopus]:16 | Submit date:2019/05/22
Crank-nicolson Discretization  Fast Fourier Transform  Fractional Partial Derivatives  Lévy Process  Preconditioning Method  Toeplitz Matrix